# SDR 20001208AP012

- Difficulty date: March 24, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N778AT
- Make and model: Boeing 727227
- Aircraft serial: 22005
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Cracked
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING ONTO RUNWAY SYSTEM A HYDRAULIC PRESSURE WAS LOST.  AIRCRAFT WAS TOWED TO GATE.  THE NR 6 SLAT ACTUATOR WAS FOUND WITH THE FLANGE NUT FITTING CRACKED IN HALF.  REPLACED THE SLAT ACTUATOR AND THE NR 1/ NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND CASE DRAIN FILTERS.  CHECKED FOR LEAKS AND FOUND OK.  (M)
